A Note on the Hypergeometric Identities of Cayley and Orr
Mathematica balkanica, Tome 9 (1995) no. 1, p. 51
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_1_a5,
author = {E. Montaldi and H. M.Srivaslava},
title = {A {Note} on the {Hypergeometric} {Identities} of {Cayley} and {Orr}},
journal = {Mathematica balkanica},
pages = {51},
year = {1995},
volume = {9},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_1_a5/}
}
E. Montaldi; H. M.Srivaslava. A Note on the Hypergeometric Identities of Cayley and Orr. Mathematica balkanica, Tome 9 (1995) no. 1, p. 51. http://geodesic.mathdoc.fr/item/MABA_1995_9_1_a5/